Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Thank You!!!!
Feb 24, 2006

Dear Dr.Bob Handsome, I am a 31 year old gay man from NYC. I wrote you a letter about 4 weeks ago, by the title "I am tired all the time". And you replied back on Feb 2nd. I just got my new lab results, my t-cells went from 295 to 528. My viral load was 5495, now its 14.000. My doctor said that my numbers are great(even though my viral load increased, since it's way under 100.000 and still nothing to worry about, she said) and she will see me 3 months later. I was the happiest person on earth at that moment. I know these results are temporary, and they go up and down, but I have to say I haven't felt this good in months. It was like a natural high. I told my doc I loved her. It's amazing how numbers can affect your entire mood, considering how miserable, depressed and suicidal I felt earlier this morning.I was so scared of going on meds and side effects of Sustiva and I was reading about them online every night for the past month. So, I just wanted to thank you for your encouraging words and I feel much stronger and hopeful than I felt before.I wish you all the best and I will keep you posted 3 months later, with my new lab results.As you say life goes on and it can be pretty amazing. ( I hope I will not annoy anybody with my personal stuff and I hope there are no spelling mistakes, LOL)

Response from Dr. Frascino

Hi,

After calling me "Dr. Bob Handsome," do you really think I'd point out spelling mistakes??? No way!

Congratulations on your improved numbers. I absolutely agree with your HIV specialist's advice. Also, don't worry too much about medication side effects. The new agents are much easier to tolerate and far less toxic. I was on Sustiva for a few weeks and loved it. The vivid dreams were amazing. I remember waking Steve (Dr. Steve, The Body's expert in the Tratamientos Forum) from a sound sleep just to tell him what neat and wildly zany dreams I was experiencing. Unfortunately I developed an unusual allergic reaction to Sustiva called Erythema Multiforme, and had to discontinue it. However, the Frascino Medical Group has lots of patients on Sustiva, and the vast majority tolerate it very well. Now you've got several months (hopefully many, many months) before having to make a decision on HAART. Spend some time reading up on the various medications, and don't just focus in on annoying potential side effects, OK?

Keep me posted on your progress. You're always welcome here!

Stay well.

Dr. Bob


Previous
reply to "false positive (pregnant)"
Next
Thank you

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement